RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 147–152 (Mi fpm1478)  

This article is cited in 2 scientific papers (total in 2 papers)

Local Abelian torsion-free groups

V. Kh. Farukshin

Moscow State Pedagogical University

Abstract: A representation for $p$-local Abelian torsion-free groups of finite rank is obtained in terms of homomorphisms of $p$-adic modules of finite rank with fixed basis.

Full text: PDF file (99 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 684–687

UDC: 512.541

Citation: V. Kh. Farukshin, “Local Abelian torsion-free groups”, Fundam. Prikl. Mat., 17:8 (2012), 147–152; J. Math. Sci., 197:5 (2014), 684–687

Citation in format AMSBIB
\Bibitem{Far12}
\by V.~Kh.~Farukshin
\paper Local Abelian torsion-free groups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 147--152
\mathnet{http://mi.mathnet.ru/fpm1478}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 684--687
\crossref{https://doi.org/10.1007/s10958-014-1751-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893869829}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1478
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vershina, “K teoreme Bera–Kaplanskogo dlya kvadratichno-razlozhimykh grupp bez krucheniya”, Chebyshevskii sb., 15:1 (2014), 77–88  mathnet
    2. S. V. Vershina, “Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields”, J. Math. Sci., 230:3 (2018), 364–371  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:166
    Full text:57
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020